# SDR 2024FA0000811

- Difficulty date: September 19, 2024
- Submitted: November 1, 2024
- Operation: General aviation
- Aircraft: N719TH
- Make and model: Cessna 172S
- Aircraft serial: 172S12010
- Engine: Lyc IO360L2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: AV951437
- Condition: Leaking
- Location: Engine
- Component: Fuel Injector, Avstar
- Component part number: AV2576535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF VENTURI FOUND EVIDENCE OF FUEL BETWEEN VENTURI BODY AND SERVO BODY AS WELL AS UNDER THE O-RINGS IN THE O-RING GROOVES. FUEL EVIDENCE WAS ALSO FOUND UNDER THE "G" PLUG. INSPECTION PROMPTED BY CESSNA FLEET GROUNDING FOLLOWING AN UNCONTROLLED IN-FLIGHT RPM LOSS ON N961AU AND DECLARED IN-FLIGHT EMERGENCY.
